English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Long and thin covers for flow spaces

MPS-Authors
/persons/resource/persons235535

Kasprowski,  Daniel
Max Planck Institute for Mathematics, Max Planck Society;

External Resource

http://dx.doi.org/10.4171/GGD/426
(Publisher version)

Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Kasprowski, D., & Rübing, H. (2017). Long and thin covers for flow spaces. Groups, Geometry, and Dynamics, 11(4), 1201-1229. doi:10.4171/GGD/426.


Cite as: https://hdl.handle.net/21.11116/0000-0004-0B6F-5
Abstract
There is no abstract available